Skip to content

Lower consistency bounds for mutual stationarity with divergent uncountable cofinalities

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalIsrael Journal of Mathematics
Volume228
Issue number1
Early online date8 Sep 2018
DOIs
DateAccepted/In press - 1 Sep 2016
DateE-pub ahead of print - 8 Sep 2018
DatePublished (current) - Oct 2018

Abstract

We prove that the upper bounds for the consistency strength of certain instances of mutual stationarity considered by Liu–Shelah in 1997 are close to optimal. We also consider some related and, as it turns out, stronger properties.

Download statistics

No data available

Documents

Documents

  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the author accepted manuscript (AAM). The final published version (version of record) is available online via Springer at https://link.springer.com/article/10.1007/s11856-018-1771-4 . Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 597 KB, PDF document

DOI

View research connections

Related faculties, schools or groups